Advertisement
Advertisement

Resuming Blood Thinner Use After a GI Bleed | News Brief

Among patients with a warfarin-associated index gastrointestinal (GI) bleeding event, the decision to not resume warfarin within 90 days appears to be associated with higher risks for thrombosis and mortality. A cohort study demonstrated that resuming warfarin did not significantly increase the risk for recurrent GI bleeding.

Abstract: Archives of Internal Medicine, September 2012 (online).

Search

From our CME partner, AKH Inc.

CME: Lipids and Cardiovascular Disease
CME Credit: 1.0 hour activity

The content of this activity was initially presented live at the 2014 ISSFAL Congress held in Stockholm, Sweden.  Topics Include Mediterranean Diet, Milk Fat Globule Membrane (MFGM), DHA Fatty Acid, and Omega-3 Index in Heart Failure Patients.

eMedia - Gastroenterology
Facebook

 

 

 

Physician's Weekly for Current Medical News, Events & Issues